# SDR SWAA2020031042313

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,842 hours, 32,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BOTH FWD FLASHLIGHTS NOT BLINKING.         REMOVED AND REPLACED BOTH FWD FLASHLIGHT BATTERIES REF AMM 25-64-00.
